under armpits and my legs
How long have you been taking it? Sometimes it does happen that a reaction waits for awhile to show up so I would notify your doctor to make sure it is the Pristiq before stopping it. Have you tried any other new things around the same time? All that has to be taken under consideration as well. Hope this has helped some, marjorie zych
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Oct 2009 • 1 answer
Can a person have delayed reaction to bactrim? How common is this? Besides iv Solumedrol any partic?
Posted 5 Feb 2010 • 1 answer
I am having an allergic reaction to Simponi--red, itchy, dry rash on face and neck; sore throat. It?
Posted 28 Nov 2010 • 3 answers
Posted 2 Oct 2011 • 1 answer
Posted 6 Mar 2013 • 1 answer